In this paper we prove that the non-trivial unipotent characters of PSL (n, q) are reducible over any proper subgroup, with the only exception of the unipotent character of PSL (4, 2) of degree 14. This result can be viewed as a generalization of a theorem of Cameron and Kantor.

Pellegrini, M. A., A generalized Cameron–Kantor theorem, <<JOURNAL OF ALGEBRA>>, 2006; 304 (1): 397-418. [doi:10.1016/j.jalgebra.2006.02.016] [http://hdl.handle.net/10807/55556]

A generalized Cameron–Kantor theorem

Pellegrini, Marco Antonio
2006

Abstract

In this paper we prove that the non-trivial unipotent characters of PSL (n, q) are reducible over any proper subgroup, with the only exception of the unipotent character of PSL (4, 2) of degree 14. This result can be viewed as a generalization of a theorem of Cameron and Kantor.
Inglese
Pellegrini, M. A., A generalized Cameron–Kantor theorem, <<JOURNAL OF ALGEBRA>>, 2006; 304 (1): 397-418. [doi:10.1016/j.jalgebra.2006.02.016] [http://hdl.handle.net/10807/55556]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10807/55556
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 2
social impact